# SDR C2XA04IA170

- Difficulty date: December 24, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 9,060 hours, 7,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70419
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,874 hours, 7,479 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED THE EMERGENCY LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
